Subexponential fixed-parameter algorithms for partial vector domination

Toshimasa Ishii, Hirotaka Ono, Yushi Uno

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Given a graph G=(V,E) of order n and an n-dimensional non-negative vector d=(d(1),d(2),…,d(n)), called demand vector, the vector domination (resp., total vector domination) is the problem of finding a minimum S⊆V such that every vertex v in V∖S (resp., in V) has at least d(v) neighbors in S. The (total) vector domination is a generalization of many dominating set type problems, e.g., the (total) dominating set problem, the (total) k-dominating set problem (this k is different from the solution size), and so on, and subexponential fixed-parameter algorithms with respect to solution size for apex-minor-free graphs (so for planar graphs) are known. In this paper, we consider maximization versions of the problems; that is, for a given integer k, the goal is to find an S⊆V with size k that maximizes the total sum of satisfied demands. For these problems, we design subexponential fixed-parameter algorithms with respect to k for apex-minor-free graphs.

Original languageEnglish
Pages (from-to)111-121
Number of pages11
JournalDiscrete Optimization
Publication statusPublished - Nov 1 2016

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Subexponential fixed-parameter algorithms for partial vector domination'. Together they form a unique fingerprint.

Cite this